# SDR DALA1013230934

- Difficulty date: June 7, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 57,091 hours, 43,748 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING TOP OF DESCENT AT FL320, THE FLIGHT CREW NOTICED THAT THE NR 1 ENGINE HAD FLAMED OUT. FLIGHT CREW DECLARED AN EMERGENCY, CONTINUED DESCENT, AND WAS ABLE TO RESTART THE NR 1 ENGINE AT FL220. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MX COMPLIED WITH THE TROUBLESHOOTING PROCEDURES FOR AN ENGINE FLAMEOUT, AN ENGINE BOROSCOPE, REPLACED OIL FILTER, FUEL FILTER, AND THE FUEL CONTROL.
